I’m on these drugs, let’s call them lady drugs, to make me more hormonally balanced. (Without revealing too much, basically I’m a man, and I was mostly cool with that until, hey, turns out you need to be a lady, hormonally, to make a baby, who knew?)
So all the things I expected (and let’s be honest GoogleMD’d) have happened: sleep disruptions, fatigue, breakouts, bloating, headaches, mood swings, food cravings, etc. I feel like a lady zombie about 75% of the time. Now I know why I went OFF these kinds of drugs in the first place.
The first, real, clear sign of just how messed up hormone drugs are arrived tonight, though. I don’t usually “crave” foods. I’m an eater, I want all kinds of food always, but specific cravings are rare. But today alone I’ve craved sushi, pizza, and now baked goods. Like I’m sitting here Googling recipes for what I can bake with the ingredients I have in the house, which is nothing, because I so rarely bake that I so rarely keep those kinds of ingredients! MESSED UP.
So if you find me later crying into a bowl of brown-rice flour and almond milk, you’ll know why.
UPDATE: After writing this post, I went to go bake. While my strange apple-almond-oat-bake while cooling, I started to have a strange vision stuff, then tingling lips and tongue, then tingling hands. Called Teleheath, who suggested I go to the ER. I did, and after being triaged quickly I waited about 1.5 hours to see a Doc, who told me I had all the classic signs of a migraine, which would no doubt be caused by the meds I’m on, and that I should go off them. Very satisfyingly called the nurses at my clinic this morning and said, “I’m going off these drugs now, hope we can find another solution.”